# SDR DALA2016070605108

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BEAM 1 FWD AND AFT EDGE AT FWD ENTRY DOOR.  BEAM WAS REPAIRED IAW SRM 52-10-02, FIG 201 AND FIG 202 TYPE A.  CRACKS OF .650" AND .850".
